# SDR HEEA955720

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Bearing Worn
- Location: T/R
- Part time: 1,227 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF MOON BEARINGS WORN.  CAP ASSEMBLY WORN.
